# SDR HNAA2020062200171

- Difficulty date: June 21, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 49,450 hours, 43,533 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MASTER WARNING LDG DISAGREE ON TAKE OFF. MAINTENANCE: FOLLOWED FIM TASK 32-32-00-810-803-A UP TO BLOCK DIAGRAM STEP 22 AND FOUND TO BE TRANSITORY CONDITION OF THE LANDING GEAR. AS A PRECAUTION WE BLEED BOTH HYDRAULIC SYSTEMS. OK FOR SERVICE. FOLLOW UP: REMOVED EICAS AND PERFORMED LANDING GEAR PROXIMITY SWITCH FUNCTIONAL CHECK. C/W W/C 32-70-01, 32-70-02, AND 32-70-03, NO DEFECTS NOTED. REINSTALLED EICAS AND PERFORMED EICAS OPS CHECK IAW TASK 31-41-00-700-802-A. REMOVAL AND INSTALLATION MADE IAW AMM 34-22-01.
